EconPapers    
Economics at your fingertips  
 

Coincidence Points of Weaker Contractions in Partially Ordered Metric Spaces

Kuo-Ching Jen, Ing-Jer Lin and Chi-Ming Chen

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We prove new coincidence point theorems for the (φ, ψ, ϕ, ξ)‐contractions and generalized Meir‐Keeler‐type α‐ψ‐contractions in partially ordered metric spaces. Our results generalize many recent coincidence point theorems in the literature.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/507805

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:507805

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:507805